# SDR UALA2012112606785

- Difficulty date: November 24, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,256 hours, 12,124 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FWD EQPT VAL" MESSAGE TROUBLESHOOT REF FIM 21-58-00 FIG 105, SUSPECT EQPT COOLING INDICATION CARD M867.  REPLACED K1 005 RELAY, ALL CK'S NORMAL
